# SDR SWAA2024072511978

- Difficulty date: June 16, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTOR RIB TO DEFLECTOR PANEL AT SERRATED PLATES LOOSE<[01] ACCOMPLISHED REPAIR AT RIGHT WING DEFLECTOR RIB UPPER TAB IN REF B737-700 SRM 57-51-02-2R-4; VIEW A-A AND 57-51-02-2R-1; VIEW B-B.;[02] VERIFIED STEP 1
